EconPapers    
Economics at your fingertips  
 

A parabolic analogue of Finn's maximum principle

Vasyl V. Kurta

Abstract and Applied Analysis, 1998, vol. 3, 1-8

Abstract:

We obtain a parabolic analogue of the well-known maximum principle established by R. Finn for solutions of the minimal surface equation.

Date: 1998
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/3/470251.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/3/470251.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:470251

DOI: 10.1155/S1085337598000530

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:470251